×

On the multispecies delayed Gurtin-MacCamy model. (English) Zbl 1272.92043

Summary: The paper deals with the description of multispecies model with delayed dependence on the size of population. It is based on the Gurtin and MacCamy model. The existence and uniqueness of the solution for the new problem of \(n\) populations dynamics are proved, as well as the asymptotical stability of the equilibrium age distribution.

MSC:

92D25 Population dynamics (general)
47N60 Applications of operator theory in chemistry and life sciences
PDFBibTeX XMLCite
Full Text: DOI

References:

[1] Hastings, A., Interacting age structured populations, Mathematical Ecology. Mathematical Ecology, Biomathematics, 17, 287-294 (1986), Berlin, Germany: Springer, Berlin, Germany · doi:10.1007/978-3-642-69888-0_11
[2] Fister, K. R.; Lenhart, S., Optimal harvesting in an age-structured predator-prey model, Applied Mathematics and Optimization, 54, 1, 1-15 (2006) · Zbl 1102.49014 · doi:10.1007/s00245-005-0847-9
[3] He, Z.; Wang, H., Control problems of an age-dependent predator-prey system, Applied Mathematics, 24, 3, 253-262 (2009) · Zbl 1212.35485 · doi:10.1007/s11766-009-2104-5
[4] Levine, D. S., Bifurcating periodic solutions for a class of age-structured predator-prey systems, Bulletin of Mathematical Biology, 45, 6, 901-915 (1983) · Zbl 0542.92023 · doi:10.1016/S0092-8240(83)80068-8
[5] Wollkind, D. J.; Hastings, A.; Logan, J. A., Functional-response, numerical response, and stability in arthropod predator-prey ecosystems involving age structure, Researches on Population Ecology, 22, 323-338 (1980)
[6] Gurtin, M. E.; MacCamy, R. C., Non-linear age-dependent population dynamics, Archive for Rational Mechanics and Analysis, 54, 281-300 (1974) · Zbl 0286.92005
[7] Breda, D.; Iannelli, M.; Maset, S.; Vermiglio, R., Stability analysis of the Gurtin-MacCamy model, SIAM Journal on Numerical Analysis, 46, 2, 980-995 (2008) · Zbl 1159.92031 · doi:10.1137/070685658
[8] Cushing, J. M., The dynamics of hierarchical age-structured populations, Journal of Mathematical Biology, 32, 7, 705-729 (1994) · Zbl 0823.92018 · doi:10.1007/BF00163023
[9] Dawidowicz, A. L.; Poskrobko, A., Age-dependent single-species population dynamics with delayed argument, Mathematical Methods in the Applied Sciences, 33, 9, 1122-1135 (2010) · Zbl 1195.35194 · doi:10.1002/mma.1241
[10] Dawidowicz, A. L.; Poskrobko, A., On the age-dependent population dynamics with delayed dependence of the structure, Nonlinear Analysis. Theory, Methods & Applications, 71, 12, e2657-e2664 (2009) · Zbl 1239.35163 · doi:10.1016/j.na.2009.06.019
[11] Di Blasio, G., Nonlinear age-dependent population growth with history-dependent birth rate, Mathematical Biosciences, 46, 3-4, 279-291 (1979) · Zbl 0413.92012 · doi:10.1016/0025-5564(79)90073-7
[12] Matsenko, V. G., A nonlinear model of the dynamics of the age structure of populations, Nelīnīĭnī Kolivannya, 6, 3, 357-367 (2003) · Zbl 1082.35158 · doi:10.1023/B:NONO.0000016413.74736.2e
[13] Piazzera, S., An age-dependent population equation with delayed birth process, Mathematical Methods in the Applied Sciences, 27, 4, 427-439 (2004) · Zbl 1038.35145 · doi:10.1002/mma.462
[14] Swick, K. E., A nonlinear age-dependent model of single species population dynamics, SIAM Journal on Applied Mathematics, 32, 2, 484-498 (1977) · Zbl 0358.92015 · doi:10.1137/0132040
[15] Swick, K. E., Periodic solutions of a nonlinear age-dependent model of single species population dynamics, SIAM Journal on Mathematical Analysis, 11, 5, 901-910 (1980) · Zbl 0442.92018 · doi:10.1137/0511080
[16] Bao, Z. G.; Chan, W. L., A semigroup approach to age-dependent population dynamics with time delay, Communications in Partial Differential Equations, 14, 6, 809-832 (1989) · Zbl 0691.92014 · doi:10.1080/03605308908820630
[17] Arino, O.; Sánchez, E.; Webb, G. F., Necessary and sufficient conditions for asynchronous exponential growth in age structured cell populations with quiescence, Journal of Mathematical Analysis and Applications, 215, 2, 499-513 (1997) · Zbl 0886.92020 · doi:10.1006/jmaa.1997.5654
[18] Arino, O.; Sánchez, E.; Webb, G. F., Polynomial growth dynamics of telomere loss in a heterogeneous cell population, Dynamics of Continuous, Discrete and Impulsive Systems, 3, 3, 263-282 (1997) · Zbl 0908.92025
[19] Billy, F.; Clairambault, J.; Fercoq, O.; Gaubert, S.; Lepoutrec, T.; Ouillond, T.; Saitoe, S., Synchronisation and control of proliferation in cycling cell population models with age structure, Mathematics and Computers in Simulation (2012) · Zbl 1519.92024 · doi:10.1016/j.matcom.2012.03.005
[20] Inaba, H., Strong ergodicity for perturbed dual semigroups and application to age-dependent population dynamics, Journal of Mathematical Analysis and Applications, 165, 1, 102-132 (1992) · Zbl 0761.92028 · doi:10.1016/0022-247X(92)90070-T
[21] Roeder, I.; Herberg, M.; Horn, M., An “age”-structured model of hematopoietic stem cell organization with application to chronic myeloid leukemia, Bulletin of Mathematical Biology, 71, 3, 602-626 (2009) · Zbl 1182.92043 · doi:10.1007/s11538-008-9373-7
[22] Rundnicki, R.; Mackey, M. C., Asymptotic similarity and Malthusian growth in autonomous and nonautonomous populations, Journal of Mathematical Analysis and Applications, 187, 2, 548-566 (1994) · Zbl 0823.92022 · doi:10.1006/jmaa.1994.1374
[23] von Foerster, J., Some Remarks on Changing Populations, the Kinetics of Cell Proliferation (1959), New York, NY, USA: Grune & Stratton, New York, NY, USA
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. In some cases that data have been complemented/enhanced by data from zbMATH Open. This attempts to reflect the references listed in the original paper as accurately as possible without claiming completeness or a perfect matching.